# SDR SWAA2023122926812

- Difficulty date: December 2, 2023
- Submitted: December 29, 2023
- Operation: Air carrier
- Aircraft: N7752B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33943
- Aircraft time: 49,226 hours, 25,511 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - CLIP LOCATED BS400 AT LEVEL STR26L AT FWD CARGO COMPARTMENT 2023-750343<[01] REPLACED ANGLE - CLIP LOCATED BS400 AT LEVEL STR26L AT FWD CARGO COMPARTMENT IAW B737-700 #DWG: 143A7505 SHEET: 81 REV: - SRM 51-40-02 AND SRM 51-10-02 ITEM 9 . SEE INDIVIDUAL SIGNOFF BELOW;[02] REPLACED ANGLE - CLIP LOCATED BS400 AT LEVEL STR26L AT FWD CARGO COMPARTMENT IAW B737-700 #DWG: 143A7505 SHEET: 81 REV: - SRM 51-40-02 AND SRM 51-10-02 ITEM 9 . SEE INDIVIDUAL SIGNOFF BELOW
